# SDR DALA2025031001810

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 77,591 hours, 9,732 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3359 L1 DOOR INDICATING OPEN IN FLIGHT WHEN NOT OPEN. CORRECTIVE ACTION: REPLACED PROX SENSORS AND ADJUST PER 52-71. (0849435)
